# SDR USAA2013020400020

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 64,845 hours, 28,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY AISLE LIGHT IS INOP AT ROW 7L.  MAINTENANCE FOUND WIRE TO BE DISCONNECTED FROM LIGHT ASSEMBLY.  RECONNECTED WIRE.  OPS CHECK NORMAL.
